miun.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Holomorphic Extension from Weakly Pseudoconcave CR Manifolds
Mid Sweden University, Faculty of Science, Technology and Media, Department of Natural Sciences, Engineering and Mathematics.
2010 (English)In: Rendiconti del Seminario Matematico della Universita di Padova, ISSN 0041-8994, E-ISSN 2240-2926, Vol. 123, p. 69-90Article in journal (Refereed) Published
Abstract [en]

Let M be a smooth locally embeddable CR manifold, having some CR dimension M and some CR codimension d. We find an improved local geometric condition on M which guarantees, at a point p on M, that germs of CR distributions are smooth functions, and have extensions to germs of holomorphic functions on a full ambient neighborhood of p. Our condition is a form of weak pseudoconcavity, closely related to essential pseudoconcavity as introduced in [HN1]. Applications are made to CR meromorphic functions and mappings. Explicit examples are given which satisfy our new condition, but which are not pseudoconcave in the strong sense. These results demonstrate that for codimension d > 1 there are additional phenomena, which are invisible when d = 1.

Place, publisher, year, edition, pages
2010. Vol. 123, p. 69-90
National Category
Mathematics
Identifiers
URN: urn:nbn:se:miun:diva-12084ISI: 000281509300004Scopus ID: 2-s2.0-84856140498OAI: oai:DiVA.org:miun-12084DiVA, id: diva2:354924
Available from: 2010-10-05 Created: 2010-10-05 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Scopus

Authority records BETA

Porten, Egmont

Search in DiVA

By author/editor
Porten, Egmont
By organisation
Department of Natural Sciences, Engineering and Mathematics
In the same journal
Rendiconti del Seminario Matematico della Universita di Padova
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 172 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf